See Alike in...

Alike App

Browser

tatertot731

557d

i have Dysautonomia and for the past month my symptoms have been worse and i’ve been more dizzy and felt out of reality. anyone know why this may be?

    • Lunarr

      557d

      It might be an extended flare that will eventually go away. Maybe caused by the heat if that's a factor where you live? I always feel worse in the summer regardless of if I spend all my time indoors or not 😅 Or, it might be your new normal. In my experience, dysautonomia evolves and changes every once in a while. Over the 4.5 years I've been sick the experience of my symptoms has shifted maybe 3 times or so and I am currently going through another shift bc of some med changes. It can be super jarring when suddenly new symptoms pop up or something you used to be able to do causes a flare. Idk, it's pretty wild. Make sure you stay hydrated and keep your electrolytes/salt up! Sorry to hear you're struggling, I hope things improve for you soon. You can DM me if you ever wanna chat or ask questions 😊

      • tatertot731

        556d

        @Lunarr yes the heat and humidity has always been a factor for me, i have such a hard time regulating my body temp. but i also never thought about it being my symptoms changing. a few small symptoms have slowly gotten worse over the years, but not this quickly or strongly. so thank you so much for that insight, it’s very helpful

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion